Alert archive / Oklahoma / Wind Advisories in 2009

Wind Advisory 7, NWS Norman, OK

February 27, 200920 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Feb 27, 2009, 2:48 PM CST for 20 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 27, 2009, 8:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 2:48 PM CST (20:48 UTC)
In effect from
Feb 27, 2009, 8:00 PM CST
Expired
Feb 28, 2009, 1:57 AM CST
In force
6 hr
Issued by
NWS Norman, OK
All 28 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
476 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 272048
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CST FRI FEB 27 2009

...STRONG NORTH WINDS EXPECTED TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND
GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE
SATURDAY AS SURFACE HIGH BUILDS INTO THE REGION.

OKZ004>006-009>011-014>017-021>023-033>038-044-TXZ083>090-280615-
/O.NEW.KOUN.WI.Y.0007.090228T0200Z-090228T1200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
248 PM CST FRI FEB 27 2009

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
SATURDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT CAUSING STRONG
NORTH WINDS BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO 35 MPH ARE
EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS PORTIONS OF
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH GUSTS OVER 40
MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS74 KOUN 280346
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CST FRI FEB 27 2009

...STRONG NORTH WINDS EXPECTED TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND
GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE
SATURDAY AS A SURFACE HIGH BUILDS INTO THE REGION.

OKZ004>006-009-010-280500-
/O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD
946 PM CST FRI FEB 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

THOUGH WIND GUSTS TO 40 MPH ARE NO LONGER EXPECTED TONIGHT...NORTH
WINDS WILL LIKELY CONTINUE AT 10 TO 20 MPH WITH GUSTS TO 25 MPH
FOR THE NEXT SEVERAL HOURS.

$$

OKZ011-014>017-021>023-033>038-044-TXZ083>090-281200-
/O.CON.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...
ANADARKO...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
946 PM CST FRI FEB 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...WITH STRONG
NORTH WINDS DEVELOPING BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO
35 MPH ARE EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH GUSTS
OVER 40 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KOUN 280545
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CST FRI FEB 27 2009

...STRONG NORTH WINDS EXPECTED TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. STRONG AND
GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT... ESPECIALLY IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WINDS WILL DECREASE
SATURDAY AS A SURFACE HIGH BUILDS INTO THE REGION.

OKZ011-014>017-021-022-280645-
/O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL
1145 PM CST FRI FEB 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

THOUGH ADVISORY LEVEL WIND SPEEDS ARE NO LONGER EXPECTED TONIGHT...NORTH
WINDS WILL LIKELY CONTINUE AT 10 TO 20 MPH WITH GUSTS TO 25 MPH
FOR THE NEXT FEW HOURS.

$$

OKZ023-033>038-044-TXZ083>090-281200-
/O.CON.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1145 PM CST FRI FEB 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...WITH STRONG
NORTH WINDS DEVELOPING BEHIND THE FRONT. SUSTAINED WINDS OF 25 TO
35 MPH ARE EXPECTED FOR A FEW HOURS AFTER FRONTAL PASSAGE ACROSS
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH
GUSTS OVER 40 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH... OR
FREQUENT GUSTS OVER 40 MPH... ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
000 
WWUS74 KOUN 280757
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
157 AM CST SAT FEB 28 2009

...BRISK NORTH WINDS WILL CONTINUE...BELOW ADVISORY CRITERIA...

.RAPID PRESSURE RISES WHICH OCCURRED BEHIND AN ARCTIC COLD
FRONT...HAD DIMINISHED AS TEMPERATURES COOLED AHEAD OF THE
FRONT...WHICH WAS QUICKLY EXITING WESTERN NORTH TEXAS AND
SOUTHEAST OKLAHOMA EARLY THIS MORNING. ARCTIC HIGH PRESSURE WILL
BUILD OVER THE REGION THIS MORNING...MAINTAINING BRISK WINDS...BUT
EXCESSIVE WIND GUSTS ARE NO LONGER EXPECTED.

OKZ023-033>038-044-TXZ083>090-280900-
/O.CAN.KOUN.WI.Y.0007.000000T0000Z-090228T1200Z/
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ANADARKO...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
157 AM CST SAT FEB 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

ARCTIC HIGH PRESSURE WILL BUILD OVER THE REGION...MAINTAINING
BRISK NORTH WINDS OF 15 TO 25 MPH THIS MORNING. THE EXCESSIVE WIND
GUSTS SEEN EARLIER IN THE EVENING...HOWEVER...ARE NO LONGER EXPECTED.

$$

BURKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:38 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 27, 1:38 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
138 PM CST FRI FEB 27 2009

.DISCUSSION...
CLOUDS WILL CONTINUE TO SPREAD NORTHWARD AS MOISTURE ADVECTS OVER
SFC FRONT IN NORTH TEXAS. SYSTEM CURRENTLY OVER WYOMING WILL MOVE
SOUTHEAST ACROSS THE CENTRAL CONUS TONIGHT AND SATURDAY CAUSING A
COLD FRONT TO MOVE THROUGH THE AREA TONIGHT WHICH WILL BRING COLDER
AIR TO THE REGION. STRONG NORTH WINDS ARE EXPECTED AFTER FRONTAL
PASSAGE WITH THE STRONGEST WINDS EXPECTED OVER THE WESTERN THIRD OF
THE FA. WILL ISSUE A WIND ADVISORY FOR THIS AREA FOR 2Z TO 12Z WHERE
WIND GUSTS OVER 40 MPH WILL BE POSSIBLE. WINDS WILL REMAIN BREEZY
SATURDAY MORNING THEN GRADUALLY DECREASE AS THE SFC RIDGE MOVES INTO
THE REGION. TEMPS WILL REMAIN COLD SATURDAY WITH HIGHS ACROSS MOST
OF THE AREA IN THE 30S AND 40S... WENT WITH MET GUIDANCE NUMBERS AS
MOS GUIDANCE SEEMED A BIT TOO WARM. THE COLDER TEMPS AND BREEZY
WINDS WILL MAKE IT FEEL EVEN COOLER WITH WIND CHILLS IN THE 20S AND
30S ACROSS PORTIONS OF THE CWA SATURDAY. PRECIP CAN NOT BE RULED OUT
FOR FAR EASTERN PORTIONS OF CWA TONIGHT AS UPR SYSTEM AND FRONT MOVE
SOUTHEAST. HOWEVER... THINK MAJORITY OF THE PRECIP WILL REMAIN EAST
OF THE FA.

RATHER COLD NIGHT EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING. WITH
SFC RIDGE OVER THE REGION... WINDS WILL BE LIGHT WHICH WILL COMBINE
WITH MOSTLY CLEAR SKIES TO PRODUCE RADIATIONAL COOLING CONDITIONS.
UPR RIDGE THAT WILL BUILD OVER THE ROCKIES THIS WEEKEND WILL
GRADUALLY SHIFT EAST NEXT WEEK. SFC RIDGE WILL ALSO BEGIN TO SHIFT
EAST SUNDAY WITH SOUTHERLY WINDS RETURNING TO WESTERN PORTIONS OF
THE CWA. SOUTH AND SOUTHWEST WINDS WILL CONT THROUGHOUT MOST OF NEXT
WEEK WITH A WARMING TREND LEADING TO HIGHS ONCE AGAIN IN THE 70S BY
THE MIDDLE OF NEXT WEEK. MOISTURE WILL GRADUALLY INCREASE THROUGH
THE WEEK. HOWEVER... THE SYSTEM THAT MOVES THROUGH THIS WEEKEND WILL
SCOUR OUT MUCH OF THE GULF SO THE QUALITY OF MOISTURE RETURN IS
EXPECTED TO BE SOMEWHAT LIMITED. FIRE WX WILL BECOME A CONCERN AGAIN
NEXT WEEK WITH MODELS EVENTUALLY SHOWING A DRYLINE DEVELOPING AND
MOVING ACROSS WESTERN PORTIONS OF THE FA LATE NEXT WEEK. MODELS SHOW
A FRONT POSSIBLY MOVING INTO PORTIONS OF THE AREA LATE NEXT WEEK
AS SHORTWAVE MOVES INTO THE CENTRAL PLAINS. HOWEVER... CURRENTLY NO
PRECIP EXPECTED WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  28  40  24  52 /  10   0   0   0
HOBART OK         28  46  19  54 /   0   0   0   0
WICHITA FALLS TX  34  52  22  55 /   0   0   0   0
GAGE OK           20  41  12  57 /  10   0   0   0
PONCA CITY OK     24  36  20  50 /  10   0   0   0
DURANT OK         38  47  25  53 /  10   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY FOR
     OKZ004>006-009>011-014>017-021>023-033>038-044.

TX...WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST SATURDAY FOR
     TXZ083>090.

&&

06/25
Hazardous weather outlook, Feb 27, 11:48 AM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CST FRI FEB 27 2009

OKZ004>048-050>052-TXZ083>090-281300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED RAIN SHOWERS ARE POSSIBLE IN EASTERN OKLAHOMA THIS
AFTERNOON AND TONIGHT...BUT THE CHANCE FOR THUNDERSTORMS IS LOW.

DISCUSSION...
NORTHEAST WINDS WILL CONTINUE TO BRING DRIER AIR INTO THE SOUTHERN
PLAINS AT LOW LEVELS. ABOVE THE SURFACE...HOWEVER...SOUTHERLY WINDS
WILL DRAW INCREASING MOISTURE INTO SOUTHERN AND CENTRAL
OKLAHOMA...AS A WELL DEFINED MID LEVEL TROUGH APPROACHES. ISOLATED
RAIN SHOWERS MAY OCCUR EAST OF INTERSTATE 35...AND SOUTH OF
INTERSTATE 40 THIS AFTERNOON AND TONIGHT. COOLING AND LIFT ASSOCIATED
WITH THE UPPER LEVEL TROUGH MAY GENERATE SUFFICIENT INSTABILITY FOR
A FEW RUMBLES OF THUNDER. IF THUNDERSTORMS DO OCCUR...THEY COULD
PRODUCE A FEW CLOUD TO GROUND LIGHTNING STRIKES AND VERY SMALL HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...15 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...5 PERCENT.

OTHER HAZARDOUS WEATHER...
A REINFORCING SURGE OF COLD AIR WILL ARRIVE WITH A COLD FRONT
TONIGHT. THE FRONT WILL BRING A PERIOD OF STRONG AND GUSTY NORTH
WINDS...BEGINNING IN NORTHWEST OKLAHOMA THIS EVENING...AND
PROGRESSING SOUTHEAST OVERNIGHT. WIND GUSTS WILL LIKELY EXCEED 40
MPH IN SOME OF THE OPEN TERRAIN AND HIGHER ELEVATIONS OF WESTERN
OKLAHOMA. IN ADDITION...THE WINDS WILL COMBINE WITH FALLING
TEMPERATURES TO PRODUCE WIND CHILLS BETWEEN 10 AND 20 DEGREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THE MAIN STORM TRACK WILL REMAIN TO OUR NORTH...WITH ONLY A MODEST
RETURN OF GULF MOISTURE BY MID TO LATE NEXT WEEK. THE CHANCE FOR
THUNDERSTORMS APPEARS VERY LOW.

OTHER HAZARDOUS WEATHER...
BREEZY AND WARMER WEATHER WILL RAISE THE POTENTIAL FOR WILDFIRES
NEXT WEEK. THE AREAS OF GREATEST CONCERN WILL BE IN WESTERN NORTH
TEXAS AND WESTERN OKLAHOMA ON MONDAY...AND THEN IN NORTHWEST
OKLAHOMA ON WEDNESDAY AND THURSDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
7 AM SATURDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 8:13 PM CSTSevere Thunderstorm WarningOUNBryan47 min

Nearby

Wind Advisories in Oklahoma, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.